# SDR UALA2012102206044

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 39,260 hours, 16,787 cycles
- Engine: Iae V2527A5
- System (JASC): 2701 · Control Column Section
- Part: Bellows
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE STICK BOOT STARTING TO RIP.  ITEM TEMP REPAIRED PER MT 27-031.  RPLC'D CAPTAINS SIDE STICK BELLOWS.
